# SDR CNMA2023FA0000380

- Difficulty date: July 23, 2023
- Submitted: July 26, 2023
- Operation: General aviation
- Aircraft: N342AX
- Make and model: Boeing 767-300
- Aircraft serial: 27136
- Aircraft time: 97,452 hours, 17,434 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440406
- Part serial: 3064
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH WX RADARS FAILED IN FLIGHT - REMOVED AND REPLACED WX RADAR ANTENNA AND R WX (?) IAW B763 AMM CHP 34-43 OPS CHECKS GOOD
